Nagoya Mathematical Journal
- Nagoya Math. J.
- Volume 215 (2014), 33 pages.
Generalized Lyubeznik numbers
Given a local ring containing a field, we define and investigate a family of invariants that includes the Lyubeznik numbers but captures finer information. These generalized Lyubeznik numbers are defined in terms of -modules and are proved well defined using a generalization of the classical version of Kashiwara’s equivalence for smooth varieties; we also give a definition for finitely generated -algebras. These new invariants are indicators of -singularities in characteristic and have close connections with characteristic cycle multiplicities in characteristic zero. We characterize the generalized Lyubeznik numbers associated to monomial ideals and compute examples of those associated to determinantal ideals.
Nagoya Math. J., Volume 215 (2014), 33 pages.
First available in Project Euclid: 23 July 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Núñez-Betancourt, Luis; Witt, Emily E. Generalized Lyubeznik numbers. Nagoya Math. J. 215 (2014), 33 pages. doi:10.1215/00277630-2741026. https://projecteuclid.org/euclid.nmj/1406130497